# SDR DALA2018121007127

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 74,022 hours, 14,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY LIGHTS BATTERY DISCONNECTED IN ELECTRICAL PANEL. RECONNECTED. SYSTEM OPERATION IS NORMAL.
